BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
1999 >
Volume 25 Number 4 >

Please use this identifier to cite or link to this item:

Title: A Differential Game Described by a Hyperbolic System
Authors: Souroujon, Diko
Keywords: Differential Game
ε-Slater Saddle Point
ε-Slater Maximin and Minimax
Hyperbolic Dynamic System
Hyperbolic Boundary-Value Problem
Approximat Model (scheme)
Issue Date: 1999
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 25, No 4, (1999), 259p-282p
Abstract: An antagonistic differential game of hyperbolic type with a separable linear vector pay-off function is considered. The main result is the description of all ε-Slater saddle points consisting of program strategies, program ε-Slater maximins and minimaxes for each ε ∈ R^N > for this game. To this purpose, the considered differential game is reduced to find the optimal program strategies of two multicriterial problems of hyperbolic type. The application of approximation enables us to relate these problems to a problem of optimal program control, described by a system of ordinary differential equations, with a scalar pay-off function. It is found that the result of this problem is not changed, if the players use positional or program strategies. For the considered differential game, it is interesting that the ε-Slater saddle points are not equivalent and there exist two ε-Slater saddle points for which the values of all components of the vector pay-off function at one of them are greater than the respective components of the other ε-saddle point.
ISSN: 1310-6600
Appears in Collections:Volume 25 Number 4

Files in This Item:

File Description SizeFormat
sjm-vol25-num4-1999-p259-p282.pdf567.85 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License